# SDR AALA202208246566

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737
- Aircraft serial: 30087
- Aircraft time: 58,404 hours, 24,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A PORTION OF THE GIRT BAR RETAINING STRAP IS OUT OF THE RETAINING COVER. RE SECURED RETAINING STRAP IN POSITION FOR L1 DOOR, OK FOR CONTINUED SERVICE, REFERENCE AMM 25-66-01.
